# SDR SWAA2025120129122

- Difficulty date: October 27, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 64,044 hours, 38,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL LOCATED BTW BS794.3 AND BS847 RBL26 AND WL 156 AFT CARGO COMPARTMENT.   REPLACED LOWER SILL LOCATED BTW BS794.3 AND BS847 RBL26 AND WL156 AFT CARGO COMPARTMENT IAW SRM 51-10-02; SRM 51-40-02 AND DWG 146A8340 SHEET 28 REV -.
